Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On analyticity and partial differential equations

Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 68 (1962), 454-459
MathSciNet review: 0142902
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Felix E. Browder, Functional analysis and partial differential equations. II, Math. Ann. 145 (1961/62), 81–226. MR 136857, DOI
  • Felix E. Browder, Analyticity and partial differential equations. I, Amer. J. Math. 84 (1962), 666–710. MR 150463, DOI
  • 3. L. Hormander, Operators of principal normal type, Lecture notes, A.M.S. Summer Institute on Functional Analysis, Stanford, Calif., August, 1961.
  • K. Kodaira and D. C. Spencer, On deformations of complex analytic structures. III. Stability theorems for complex structures, Ann. of Math. (2) 71 (1960), 43–76. MR 115189, DOI
  • 5. J. Leray, Hyperbolic equations, Institute for Advanced Study, Princeton, N. J., 1953.
  • Bernard Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier (Grenoble) 6 (1955/56), 271–355 (French). MR 86990
  • Laurent Schwartz, Théorie des noyaux, Proceedings of the International Congress of Mathematicians, Cambridge, Mass., 1950, vol.1, Amer. Math. Soc., Providence, R. I., 1952, pp. 220–230 (French). MR 0045307

Additional Information